Posted by bleauberry on May 16, 2012, at 5:17:20
In reply to Wellbutrin yuk - old meds..., posted by sheilac on May 15, 2012, at 11:45:52
Hey that sounds great.....take a pscyhiatrict patient and put them on a med that makes them a lot more depressed and keep them on that med. Yeah right. Ok. Not me.
I don't know why doctors are unaware or avoiding of the approaches that have the best potential outcomes. I do not see a good approach here, except for the very low dose lithium which I think is a good idea as long as it doesn't make anything else worse.
Anyway, whenever I run into a med that I think is making me worse, I will challenge it. That is, I will carefully get off it temporarily to see what happens, and then get back on it carefully to see what happens. Usually my suspicions are confirmed that way so there is no doubt. But honestly, your instincts are good enough. If you didn't get that depressed until after you started a med, then it's obviously the med.